DOI 10.1097/md.0000000000032473
Pomalidomide-induced lung injury: A case report.
Аннотация
RATIONALE: Pomalidomide is an immunomodulatory imide drug used in multiple myeloma and in Kaposi sarcoma.
PATIENT CONCERNS: A 72-years-old male, treated for multiple myeloma with dexamethasone, pomalidomide and daratumumab, presented dyspnea, hypoxemia, biological inflammatory syndrome, ground glass opacities on computed tomography scan (CT-scan) and lymphocytic and eosinophilic alveolitis, with no specific cytologic or microbiological findings, 2 months after pomalidomide initiation.
INTERVENTION AND OUTCOME: Antibiotics were started after bronchoscopy. No improvement was noted in dyspnea and biological inflammatory syndrome after 5 days of treatment. Pomalidomide was then discontinued, with continuation of Daratumumab-Dexamethasone, resulting in a rapid recovery of symptoms and CT-scan anomalies. No recurrence of dyspnea was observed during the 15 months of follow-up.
DIAGNOSES: Pomalidomide-induced lung injury.
LESSONS: Pomalidomide-induced lung injury is a rare and serious adverse event that can occur early after Pomalidomide introduction. As pomalidomide use is increasing, the identification of drug toxicity as a possible cause of lung injury appears important. We report a rapid recovery of symptoms and CT-scan anomalies after pomalidomide discontinuation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.